On convergence of difference schemes in Banach spaces
Doklady Akademii Nauk, Tome 215 (1974) no. 1, pp. 45-48
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_215_1_a10,
author = {S. A. Kantor},
title = {On convergence of difference schemes in {Banach} spaces},
journal = {Doklady Akademii Nauk},
pages = {45--48},
year = {1974},
volume = {215},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_215_1_a10/}
}
S. A. Kantor. On convergence of difference schemes in Banach spaces. Doklady Akademii Nauk, Tome 215 (1974) no. 1, pp. 45-48. http://geodesic.mathdoc.fr/item/DAN_1974_215_1_a10/